# SDR DALA2016123010141

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,608 hours, 55,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CRACKS AND SHEARED FASTENERS AT SLAT PANEL NR 3 INBD SKIN. REPAIRED IAW SRM 57-01, FIG. 5.
